# SDR DALA2023050303434

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 55,512 hours, 38,464 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 9521 -ATB/GEAR- THE CREW DECLARED AN EMERGENCY AND RETURNED THE AIRCRAFT TO DTW FOLLOWING THE FAILURE OF THE NOSE LANDING GEAR TO RETRACT. CORRECTIVE ACTION: MAINTENANCE ADJUSTED NOSE LANDING GEAR RETRACT ACTUATOR. (LP #4110406)
